MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1628C124E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Film analysis summary: the reported bilateral limb migration leading to the distal type i endoleak and aaa expansion was confirmed; however the exact cause could not be determined from the films provided.The anatomy at implant is unknown, and earlier post-implant films were not provided for comparison.It was reported that the iliac arteries were ectatic at implant.Therefore, it appears likely that continued disease progression (distal aortic and bilateral iliac artery dilatation) may have led do the limb migration and resulting events.It is also possible that aneurysm morphology changes, as evidenced by the severely angulated neck, may have also contributed to the migration.Although no clear endoleak is seen proximally, there also appears to have been disease progression of the proximal neck, with likely neck dilation <(>&<)> neck length shortening, and a potential increase in the neck angulation.Other relevant device(s) are: product id: etlw1628c124e, serial/lot #: (b)(4), ubd: 26-sep-2018, udi #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 70 m abdominal aortic aneurysm.A follow up ct approximately two years later showed the bilateral limbs pulled up into the aneurysm and a severe type ib endoleak.As per the physician, the cause of the event was patient anatomy.It was reported that the iliacs were ectatic at the time of implant.No additional clinical sequelae were reported and the patient is being monitored.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8836307
Report Number9612164-2019-03087
Device Sequence Number11396586
Product Code MIH
UDI-Device Identifier00643169467453
UDI-Public00643169467453
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2018
Device Model NumberETLW1628C124E
Device Catalogue NumberETLW1628C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR